# SDR SWAA2022031013001

- Difficulty date: June 5, 2019
- Submitted: March 10, 2022
- Operation: Air carrier
- Aircraft: N7844A
- Make and model: Boeing 737752
- Aircraft serial: 35118
- Aircraft time: 41,824 hours, 21,685 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Delaminated
- Location: Main Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN FLOOR PANEL 231XF IS DELAMINATED ON UPPER SURFACE. / PASSENGER CABIN FLOOR PANEL 231XF WAS REMOVED ON CUSTOMER CARD JPANEL-231-OPEN; RECIEVED NEW FLOOR BOARD; PASSENGER CABIN FLOOR PANEL 231XF WAS CLOSED ON CUSTOMER CARD JPANEL-231-CLOSE
